Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 147193, 9 pages
http://dx.doi.org/10.1155/2013/147193
Research Article

The Existence of Solutions for Impulsive Fractional Partial Neutral Differential Equations

1Department of Mathematics, Hunan University, Changsha 410082, China
2Department of Mathematics, Wilfrid Laurier University, Waterloo, ON, Canada N2L 3C5

Received 16 August 2012; Revised 27 October 2012; Accepted 27 October 2012

Academic Editor: Beny Neta

Copyright © 2013 Xiao-Bao Shu and Fei Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the existence of mild solutions of a class of impulsive fractional partial neutral semilinear differential equations. A series of analytical results about the mild solutions are obtained by using fixed-point methods. Then, we present an example to further illustrate the applications of these results.